# SDR AALA201706309016

- Difficulty date: June 28, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 55,543 hours, 20,838 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: 664700500A4A
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM L/G GEAR NOT UPLOCKED ON GEAR RETRACTION. GEAR WAS HUNG. CYCLED GEAR HANDLE PER ECAM PROCEDURE AND GEAR RETRACTED OKAY. REPLACED RELAY 62GA. PERFORMED FUNCTIONAL TEST OF NORMAL EXTENSION AND RETRACTION.  AIRCRAFT WAS GROUNDED.
